# SDR SCNA98704

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND AT THE LEFT CENTER SEAT TRACK AT STATION 1090 TO 1120 ON THE INSIDE OF THE TRACK.  REMOVED SEAT TRACK IAW B727 SRM 51302.  TRACK OUT OF LIMITS IAW B727 SRM 513002.  MATERIAL ID 7075 T6 PER SRM 511001.  FABRICATED NEW SEAT TRACK MATERIAL ID 7075 T6.  ALODINED AND PRIMED PER SRM B727 511002 AND 514005.  INSTALLED SEAT TRACK IAW B727 SRM 513002.
